# SDR QXEA200700379

- Difficulty date: March 12, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,118 hours, 14,096 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2409: DURING START AND ATTTEMPT TO START APU.  THERE WAS A LOUD BANG ALONG WITH A FAIL MESSAGE ON THE POWER SELECTOR SWITCH.  MAINTENANCE DETERMINED LOUD 'BANG' WAS ASSOCIATED WITH A FAILURE OF THE APU AND APU ENCLOSURE. REMOVED AND REPLACED TAIL CONE ASSEMBLY, APU ASSY. AND APU DOORS. ALL CHECKS WERE GOOD WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE
